AMS eContent Search Results
Matches for: msc=(33D45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 65 found      Go to page: 1 2 3

[31] Continued fractions. Courant Lecture Notes 3 (2000) 57-87.
Book volume table of contents
View Article: PDF

[32] Equilibrium measures. Courant Lecture Notes 3 (2000) 129-180.
Book volume table of contents
View Article: PDF

[33] Universality. Courant Lecture Notes 3 (2000) 237-257.
Book volume table of contents
View Article: PDF

[34] Jasper V. Stokman. On $BC$ type basic hypergeometric orthogonal polynomials. Trans. Amer. Math. Soc. 352 (2000) 1527-1579. MR 1694379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] A. Kirillov and M. Noumi. $q$-difference raising operators for Macdonald polynomials and the integrality of transition coefficients. CRM Proceedings and Lecture Notes 22 (1999) 227-243.
Book volume table of contents
View Article: PDF

[36] Mourad Ismail, David Masson and Sergei Suslov. The $q$-Bessel function on a $q$-quadratic grid. CRM Proceedings and Lecture Notes 22 (1999) 183-200.
Book volume table of contents
View Article: PDF

[37] Anatol Kirillov. Quantum Grothendieck polynomials. CRM Proceedings and Lecture Notes 22 (1999) 215-226.
Book volume table of contents
View Article: PDF

[38] Roberto Floreanini, Jean LeTourneux and Luc Vinet. Symmetries and continuous $q$-orthogonal polynomials. CRM Proceedings and Lecture Notes 22 (1999) 135-144.
Book volume table of contents
View Article: PDF

[39] D. Kim and D. Stanton. Three statistics on lattice paths. CRM Proceedings and Lecture Notes 22 (1999) 201-214.
Book volume table of contents
View Article: PDF

[40] Jan Felipe van Diejen and Luc Vinet (Editors). Algebraic Methods and $q$-Special Functions. CRM Proceedings and Lecture Notes 22 (1999) MR MR1726560.
Book volume table of contents

[41] D. Chudnovsky and G. Chudnovsky. Generalized hypergeometric functions--Classification of identities and explicit rational approximations. CRM Proceedings and Lecture Notes 22 (1999) 59-91.
Book volume table of contents
View Article: PDF

[42] F. Bergeron and A. Garsia. Science fiction and Macdonald's polynomials. CRM Proceedings and Lecture Notes 22 (1999) 1-52.
Book volume table of contents
View Article: PDF

[43] Raouf Chouikha. On the expansion of elliptic functions and applications. CRM Proceedings and Lecture Notes 22 (1999) 53-57.
Book volume table of contents
View Article: PDF

[44] Vyacheslav Spiridonov. $q$-special functions: Differential-difference equations, roots of unity, and all that. CRM Proceedings and Lecture Notes 22 (1999) 257-265.
Book volume table of contents
View Article: PDF

[45] Boris Kupershmidt. Great powers of $q$-calculus. CRM Proceedings and Lecture Notes 22 (1999) 245-255.
Book volume table of contents
View Article: PDF

[46] J. van Diejen and J. Stokman. $q$-Racah polynomials for $BC$ type root systems. CRM Proceedings and Lecture Notes 22 (1999) 109-118.
Book volume table of contents
View Article: PDF

[47] F. Grünbaum and Luc Haine. On a $q$-analogue of the string equation and a generalization of the classical orthogonal polynomials. CRM Proceedings and Lecture Notes 22 (1999) 171-181.
Book volume table of contents
View Article: PDF

[48] Aleksander Strasburger. On algebras of creation and annihilation operators. CRM Proceedings and Lecture Notes 22 (1999) 267-276.
Book volume table of contents
View Article: PDF

[49] Won Chung, E. Kalnins and W. Miller Jr.. Tensor products of $q$-superalgebras and $q$-series identities. I. CRM Proceedings and Lecture Notes 22 (1999) 93-107.
Book volume table of contents
View Article: PDF

[50] Charles Dunkl. Intertwining operators of type $B_N$. CRM Proceedings and Lecture Notes 22 (1999) 119-134.
Book volume table of contents
View Article: PDF

[51] Paul Floris. Addition theorems for spherical polynomials on a family of quantum spheres. CRM Proceedings and Lecture Notes 22 (1999) 145-170.
Book volume table of contents
View Article: PDF

[52] Jinho Baik, Percy Deift and Kurt Johansson. On the distribution of the length of the longest increasing subsequence of random permutations. J. Amer. Math. Soc. 12 (1999) 1119-1178. MR 1682248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Mourad E. H. Ismail, Mizan Rahman and Dennis Stanton. Quadratic $q$-exponentials and connection coefficient problems. Proc. Amer. Math. Soc. 127 (1999) 2931-2941. MR 1621949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] J. F. van Diejen. Properties of some families of hypergeometric orthogonal polynomials in several variables. Trans. Amer. Math. Soc. 351 (1999) 233-270. MR 1433128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Mathijs S. Dijkhuizen and Masatoshi Noumi. A family of quantum projective spaces and related $q$-hypergeometric orthogonal polynomials. Trans. Amer. Math. Soc. 350 (1998) 3269-3296. MR 1432197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Dharma P. Gupta and David R. Masson. Contiguous relations, continued fractions and orthogonality. Trans. Amer. Math. Soc. 350 (1998) 769-808. MR 1407490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Ira M. Gessel and C. Krattenthaler. Cylindric Partitions. Trans. Amer. Math. Soc. 349 (1997) 429-479. MR 1389777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Mourad E. H. Ismail and Mizan Rahman. Ladder operators for Szegö polynomials and related biorthogonal rational functions . Proc. Amer. Math. Soc. 124 (1996) 2149-2159. MR 1350949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] B. Malcolm Brown and Mourad E. H. Ismail. A right inverse of the Askey-Wilson operator . Proc. Amer. Math. Soc. 123 (1995) 2071-2079. MR 1273478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Waleed A. Al-Salam and Mourad E. H. Ismail. A $q$-beta integral on the unit circle and some biorthogonal rational functions . Proc. Amer. Math. Soc. 121 (1994) 553-561. MR 1215197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 65 found      Go to page: 1 2 3

American Mathematical Society